Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

How many days after taking medication will my tongue turn a healthy pink color ?

I was swallow medicine and after cure how many day my tongue become healthy?
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
YOu might have deficiency of Lactobacili, due to excess use of Antibiotics. Please take Becelac- Forte daily . It is harmless. Or any other preperation containing Lacto bacilli.Vit -C also 500 mg. / daily. for supplementation. Gives good results,without any side effects.
Answered: Wed, 17 Aug 2011
I find this answer helpful
  User's Response
hi its depends on what medicine you took,specify which tab you took?antibiotics like penicillin,amoxycilin,ampicillin,tetracyclines etc.discolouration wil go after stoppage of treatment.
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor